# SDR HEEA955619

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 40SP100
- Condition: Defective
- Location: Dc Sys
- Component: Marathon, 30126001S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIME.  INSPECTED BY ACCESSORY SHOP AND FOUND CELL #9 WOULD NOT ACCEPT A CHARGE. CELL REPLACED WITH ONE GIVEN ON CONSIGNMENT.
